Mother, 49, loses leg in a freak accident which caused her shin to ‘explode’

969804

Sumary of Mother, 49, loses leg in a freak accident which caused her shin to ‘explode’:

  • Slurred speech or confusion Extreme shivering or muscle pain Passing no urine in a day Severe breathlessness It feels like you are dying Skin mottled or discoloured Fast breathing Fits or convulsions Mottled, bluish or pale skin Rashes that do not fade when pressed Lethargy Feeling abnormally cold Anyone can develop sepsis but it is most common in people who have recently had surgery, have a urinary catheter or have stayed in hospital for a long time..
  • It was there that it was also discovered that I had a rare drug interaction called pyroglutamic acidosis — which was also contributing to my critical condition.’ Pyroglutamic acidosis is an easily treatable but under-diagnosed life threatening condition and is a relatively common reaction to long-term paracetamol use when there are other risk factors, including pregnancy, kidney failure or sepsis….

Want to know more click here go to source.

From -
Close
Generic selectors
Exact matches only
Search in title
Search in content

Site Language


By continuing to use the site, you agree to the use of cookies. more information

The cookie settings on this website are set to "allow cookies" to give you the best browsing experience possible. If you continue to use this website without changing your cookie settings or you click "Accept" below then you are consenting to this.

Close